# SDR PCSA2009031101

- Difficulty date: March 10, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N994AJ
- Make and model: Boeing 727233
- Aircraft serial: 20942
- Aircraft time: 74,273 hours, 42,834 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE WARNING LOWER CARGO ACTIVATED AFTER TAKEOFF.  DID AIR RETURN TO MKJP.  INSPECTED LOWER CARGO COMPARTMENTS FOR EVIDENCE OF FIRE.  NO EVIDENCE OF FIRE FOUND.  PERFORMED OPERATIONAL TEST OF THE LOWER SMOKE DETECTION SYSTEM.  CHECK NORMAL PER THE AM.
